MAUDE Adverse Event Report: LIGHTLAB IMAGING, INC. ULTREON¿; SYSTEM, IMAGING, OPTICAL COHERENCE TOMOGRAPHY (OCT)

LIGHTLAB IMAGING, INC. ULTREON¿; SYSTEM, IMAGING, OPTICAL COHERENCE TOMOGRAPHY (OCT)
Model Number 600132440
Medical Device Problem Codes Device Emits Odor (1425); Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a contrast bag was placed above the doc holster, and was not properly sealed, which resulted in fluid leakage onto the unit.Burning and smoke from the doc holster was observed by the staff.The system was immediately disconnected with the assistance of the hospital¿s biomedical engineering team to prevent further risk.There was no patient involvement.Field service was completed, and the doc holster was replaced to resolve the issue.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.It was reported that a contrast bag was placed above the doc holster, and was not properly sealed, which resulted in fluid leakage onto the unit.Burning and smoke from the doc holster was observed by the staff.The system was immediately disconnected with the assistance of the hospital¿s biomedical engineering team to prevent further risk.There was no patient involvement.Field service was completed, and the doc holster was replaced to resolve the issue.No additional information was provided.Optis¿ integrated next operation and maintenance manual states mechanical enclosure: warning: do not use the optis integrated next if it has been dropped or in another way exposed to mechanical or electrical damage or if liquids have penetrated the housing, or the user or patient may be exposed to electrical shock or faulty readings may appear.Contact your supplier for further action.The optisi next doc holster risk assessment report was reviewed and an example of smoking/device emits odor can be found.Factors that may contribute to smoking/device emits odor include but are not limited to liquid ingress causing the system to short.The cause of the reported burning and smoke from the doc holster was most likely due to the user allowing an improperly sealed contrast bag over the doc holster to leak onto the unit resulting in liquid ingress and damage to the electrical components within the doc holster.Product was not returned for evaluation.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
ULTREON¿
Common Device Name
SYSTEM, IMAGING, OPTICAL COHERENCE TOMOGRAPHY (OCT)
Manufacturer (Section D)
LIGHTLAB IMAGING, INC.
4 robbins rd.
westford MA 01886
Manufacturer (Section G)
ABBOTT MEDICAL REG#3009600098
4 robbins rd
westford MA 01886
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23706974
Report Number2024168-2025-11853
Device Sequence Number10691710
Product Code NQQ
UDI-Device Identifier05415067036810
UDI-Public(01)05415067036810(11)240219
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K150237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number600132440
Device Catalogue Number600132440
Device Lot Number10194154
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Initial Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown